# SDR HNAA2017011800024

- Difficulty date: January 18, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145
- Aircraft serial: 145055
- Aircraft time: 44,528 hours, 37,139 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Contaminated
- Location: Coffeemaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, FLIGHT ATTENDANT NOTICED FUMES/STEAM FROM GALLEY HOT JUG AND SOCKET. NO DEFECTS NOTED.  INSPECTED WIRING FOUND COFFEE RESIDUAL AT CONNECTION.  CLEANED CONNECTION.  REMOVED AND AND REPLACED 2 O-RING TERMINALS. OPS CHECKED HOT JUG. OPS CHECKED GOOD. OKAY FOR SERVICE.
